# SDR RAIA960915

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 5,278 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7412 - EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD AND AFT EMERGENCY BATTERY PACKS.  (M)
